# SDR SWAA2025103018004

- Difficulty date: September 25, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SCUFF PLATE AFT CORNER, IN AFT CARGO BAY.   REPAIRED THE SCUFF PLATE IAW SRM 53-60-15-2R-1, REPAIR 1, AND 5975.
